# SDR VNAA202503070002

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 19,970.55 FH - SKIN LWR BELLY PANEL WITHIN 4,663.83 FH (BEFORE 23,204.37 FH) REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.   SKIN LWR BELLY PANEL WAS REPAIRED PER REO 670-53-11-2098 REV. - -
